# SDR UPS96205834

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FORWARD CARGO DOOR NR 5 TRANSVERSE BEAM CRACKED IN OUTBOARD RADIUS AT NR 1 AND NR 2 SKIN VERTICAL STIFFENERS.  REMOVED INNER SKIN, REMOVED NR 5 TRANSVERSE BEAM, FABRICATED NEW TRANSVERSE BEAM, AND INSTALLED IN DOOR.  ALSO, REPLACED INBOARD AND OUTBOARD L-ANGLES.  INSTALLED INNER SKIN.  ALL WORK DONE IAW SRM 51-30-2.
